Acta Mathematica, 2012

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this year (16 articles)

Volume 211, Issue 1

[1] Existence and uniqueness of linking systems: Chermak’s proof via obstruction theory

Bob Oliver Université Paris 13, Sorbonne Paris Cité, LAGA, UMR 7539 du CNRS, 99, Av. J-B Clément, Villetaneuse, France

K-Theory and Homology Rings and Algebras mathscidoc:1701.20002

Acta Mathematica, 211, (1), 141-175, 2011.8
[ Download ] [ 2017-01-08 20:34:01 uploaded by actaadmin ] [ 529 downloads ] [ 0 comments ] [ Cited by 10 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Analyticity of the Stokes semigroup in spaces of bounded functions

Ken Abe Graduate School of Mathematical Sciences, University of Tokyo Yoshikazu Giga Graduate School of Mathematical Sciences, University of Tokyo

Functional Analysis Spectral Theory and Operator Algebra mathscidoc:1701.12004

Acta Mathematica, 211, (1), 1-46, 2011.7
[ Download ] [ 2017-01-08 20:34:01 uploaded by actaadmin ] [ 400 downloads ] [ 0 comments ] [ Cited by 21 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Fusion systems and localities

Andrew Chermak Mathematics Department, Kansas State University

Group Theory and Lie Theory mathscidoc:1701.17001

Acta Mathematica, 211, (1), 47-139, 2011.8
[ Download ] [ 2017-01-08 20:34:01 uploaded by actaadmin ] [ 478 downloads ] [ 0 comments ] [ Cited by 18 ] [ Abstract ] [ Full ]
Please log in for comment!
 

Volume 211, Issue 2

[1] Embedded minimal tori in$S$^{3}and the Lawson conjecture

Simon Brendle Department of Mathematics, Stanford University

Analysis of PDEs Differential Geometry mathscidoc:1701.03010

Acta Mathematica, 211, (2), 177-190, 2012.4
[ Download ] [ 2017-01-08 20:34:01 uploaded by actaadmin ] [ 389 downloads ] [ 0 comments ] [ Cited by 29 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] The energy density in the planar Ising model

Clément Hongler Department of Mathematics, Columbia University Stanislav Smirnov Section de Mathématiques, Université de Genève

Dynamical Systems Probability mathscidoc:1701.11005

Acta Mathematica, 211, (2), 191-225, 2011.7
[ Download ] [ 2017-01-08 20:34:01 uploaded by actaadmin ] [ 416 downloads ] [ 0 comments ] [ Cited by 21 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Isotropy of unitary involutions

Nikita Karpenko Department of Mathematical and Statistical Sciences, University of Alberta Maksim Zhykhovich Johannes Gutenberg-Universität, Institut für Mathematik

mathscidoc:1701.01005

Acta Mathematica, 211, (2), 227-253, 2011.6
[ Download ] [ 2017-01-08 20:34:01 uploaded by actaadmin ] [ 274 downloads ] [ 0 comments ] [ Cited by 4 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Proof of the BMV conjecture

Herbert R. Stahl Beuth Hochschule/FB II, Luxemburger Str. 10, Berlin, Germany

Rings and Algebras mathscidoc:1701.31001

Acta Mathematica, 211, (2), 255-290, 2012.8
[ Download ] [ 2017-01-08 20:34:01 uploaded by actaadmin ] [ 462 downloads ] [ 0 comments ] [ Cited by 13 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] On divisors of Lucas and Lehmer numbers

Cameron L. Stewart Department of Pure Mathematics, University of Waterloo

Number Theory mathscidoc:1701.24002

Acta Mathematica, 211, (2), 291-314, 2012.2
[ Download ] [ 2017-01-08 20:34:01 uploaded by actaadmin ] [ 530 downloads ] [ 0 comments ] [ Cited by 10 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] $p$-adic logarithmic forms and a problem of Erdős

Kunrui Yu Department of Mathematics, Hong Kong University of Science and Technology

Number Theory mathscidoc:1701.24003

Acta Mathematica, 211, (2), 315-382, 2011.6
[ Download ] [ 2017-01-08 20:34:02 uploaded by actaadmin ] [ 617 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Volume 212, Issue 1

[1] A sharp lower bound for the log canonical threshold

Jean-Pierre Demailly Université de Grenoble I, Département de Mathématiques, Institut Fourier, Saint-Martin d’Hères, France Hoàng Hiệp Phạm Department of Mathematics, Hanoi National University of Education

Analysis of PDEs mathscidoc:1701.03011

Acta Mathematica, 212, (1), 1-9, 2012.1
[ Download ] [ 2017-01-08 20:34:02 uploaded by actaadmin ] [ 376 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Geometric quantization for proper moment maps: the Vergne conjecture

Xiaonan Ma Institut de Mathématiques de Jussieu, Université Paris Diderot – Paris 7 Weiping Zhang Chern Institute of Mathematics& LPMC, Nankai University

Differential Geometry mathscidoc:1701.10005

Acta Mathematica, 212, (1), 11-57, 2012.6
[ Download ] [ 2017-01-08 20:34:02 uploaded by actaadmin ] [ 333 downloads ] [ 0 comments ] [ Cited by 9 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Blow up for the critical generalized Korteweg–de Vries equation. I: Dynamics near the soliton

Yvan Martel Université de Versailles St-Quentin and Institut Universitaire de France, LMV CNRS UMR8100, Versailles Cedex, France Frank Merle Université de Cergy Pontoise and Institut des Hautes Études Scientifiques, AGM CNRS UMR8088, Paris, France Pierre Raphaël Université Paul Sabatier and Institut Universitaire de France, IMT CNRS UMR 5219, Toulouse, France

Analysis of PDEs mathscidoc:1701.03012

Acta Mathematica, 212, (1), 59-140, 2012.2
[ Download ] [ 2017-01-08 20:34:02 uploaded by actaadmin ] [ 417 downloads ] [ 0 comments ] [ Cited by 9 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Unique Cartan decomposition for II_{1}factors arising from arbitrary actions of free groups

Sorin Popa Mathematics Department, University of California, Los Angeles Stefaan Vaes Department of Mathematics, KU Leuven

Functional Analysis Group Theory and Lie Theory Spectral Theory and Operator Algebra mathscidoc:1701.12005

Acta Mathematica, 212, (1), 141-198, 2012.6
[ Download ] [ 2017-01-08 20:34:02 uploaded by actaadmin ] [ 637 downloads ] [ 0 comments ] [ Cited by 14 ] [ Abstract ] [ Full ]
Please log in for comment!
 

Volume 212, Issue 2

[1] The thick-thin decomposition and the bilipschitz classification of normal surface singularities

Lev Birbrair Departamento de Matemática, Universidade Federal do Ceará Walter D. Neumann Department of Mathematics, Barnard College, Columbia University Anne Pichon Aix Marseille Université, CNRS, Centrale Marseille, I2M, UMR 7373, Marseille, France

Complex Variables and Complex Analysis mathscidoc:1701.01006

Acta Mathematica, 212, (2), 199-256, 2012.1
[ Download ] [ 2017-01-08 20:34:02 uploaded by actaadmin ] [ 463 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Stable moduli spaces of high-dimensional manifolds

Søren Galatius Department of Mathematics, Stanford University Oscar Randal-Williams Department of Pure Mathematics and Mathematical Statistics, University of Cambridge

Geometric Analysis and Geometric Topology mathscidoc:1701.15001

Acta Mathematica, 212, (2), 257-377, 2012.9
[ Download ] [ 2017-01-08 20:34:02 uploaded by actaadmin ] [ 610 downloads ] [ 0 comments ] [ Cited by 7 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Proof of an entropy conjecture for Bloch coherent spin states and its generalizations

Elliott H. Lieb Departments of Physics and Mathematics, Jadwin Hall, Princeton University Jan Philip Solovej Department of Mathematics, University of Copenhagen

Mathematical Physics mathscidoc:1701.22002

Acta Mathematica, 212, (2), 379-398, 2012.9
[ Download ] [ 2017-01-08 20:34:02 uploaded by actaadmin ] [ 391 downloads ] [ 0 comments ] [ Cited by 8 ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved